Fixed Points for Meir-Keeler Type Contractions in M-Metric Spaces with Applications

AUTHOR AND
AFFILIATION

ABHA TENGURIA
Professor and HOD, Department of Mathematics Govt. M.L.B. Girls College, Bhopal, M.P. (India)
ANIL RAJPUT
Professor and HOD, Department of Mathematics Chandra Shekhar Azad Govt. P.G. College, Sehore, M.P. (India)
RUCHA ATHALEY
3Research Scholar, Department of Mathematics Sardar Ajeet Singh Memorial Girls College, Bhopal, M.P. (India)

KEYWORDS:

Fixed point, Meir-Keeler Type Contraction, Mathematical Subject Classification: 54 H10, M-metric spaces

Issue Date:

July 2018

Pages:

326-335

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.30 – No.7

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/300702

ABSTRACT:

In this paper, we establish some fixed point theorems using Meir-Keeler type contraction in M-metric spaces via Gupta- Saxena type contraction. We also extend very recent results in fixed point theory

Copy the following to cite this Article:

A. Tenguria; A. Rajput; R. Athaley, “Fixed Points for Meir-Keeler Type Contractions in M-Metric Spaces with Applications”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 7, Page Number 326-335, 2018


Copy the following to cite this URL:

A. Tenguria; A. Rajput; R. Athaley, “Fixed Points for Meir-Keeler Type Contractions in M-Metric Spaces with Applications”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 7, Page Number 326-335, 2018

Available from: http://www.ultrascientist.org/paper/1485/fixed-points-for-meir-keeler-type-contractions-in-m-metric-spaces-with-applications


In this paper, we establish some fixed point theorems using Meir-Keeler type contraction in M-metric spaces via Gupta- Saxena type contraction. We also extend very recent results in fixed point theory